On the dimension of C(X)
Portugaliae mathematica, Tome 21 (1962) no. 1, pp. 27-29
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1962__21_1_114870,
author = {McCandless, Byron H.},
title = {On the dimension of {C(X)}},
journal = {Portugaliae mathematica},
pages = {27--29},
year = {1962},
volume = {21},
number = {1},
mrnumber = {0139933},
zbl = {0188.19201},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1962__21_1_114870/}
}
McCandless, Byron H. On the dimension of C(X). Portugaliae mathematica, Tome 21 (1962) no. 1, pp. 27-29. http://geodesic.mathdoc.fr/item/PORMA_1962__21_1_114870/